Open Access
Translator Disclaimer
July, 2009 Penalising symmetric stable Lévy paths
Kouji YANO, Yuko YANO, Marc YOR
J. Math. Soc. Japan 61(3): 757-798 (July, 2009). DOI: 10.2969/jmsj/06130757


Limit theorems for the normalized laws with respect to two kinds of weight functionals are studied for any symmetric stable Lévy process of index 1 < α 2 . The first kind is a function of the local time at the origin, and the second kind is the exponential of an occupation time integral. Special emphasis is put on the role played by a stable Lévy counterpart of the universal σ -finite measure, found in [9] and [10], which unifies the corresponding limit theorems in the Brownian setup for which α = 2 .


Download Citation

Kouji YANO. Yuko YANO. Marc YOR. "Penalising symmetric stable Lévy paths." J. Math. Soc. Japan 61 (3) 757 - 798, July, 2009.


Published: July, 2009
First available in Project Euclid: 30 July 2009

zbMATH: 1180.60008
MathSciNet: MR2552915
Digital Object Identifier: 10.2969/jmsj/06130757

Primary: 60B10
Secondary: 60G44 , 60G52

Keywords: Excursion measure , Local time , Penalization , Stable process

Rights: Copyright © 2009 Mathematical Society of Japan


Vol.61 • No. 3 • July, 2009
Back to Top